Random walks on edge-transitive graphs (II)
We give formulas, in terms of the number of pure k-cycles, for the expected hitting times between vertices at distances greater than 1 for random walks on edge-transitive graphs, extending our prior results for neighboring vertices and also extending results of Devroye-Sbihi and Biggs concerning distance-regular graphs. We apply these formulas to a class of Cayley graphs and give explicit values for the expected hitting times.
Volume (Year): 43 (1999)
Issue (Month): 1 (May)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Palacios, JoséLuis & Renom, JoséMiguel, 1998. "Random walks on edge transitive graphs," Statistics & Probability Letters, Elsevier, vol. 37(1), pages 29-34, January.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:43:y:1999:i:1:p:25-32. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.